Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have tremors, weakness, broken foot, dizziness, weight gain, dry eye and brain fog. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Tremors, weakness, broken toes/foot, dizziness, weight gain, dry eye, brain fog, having suppression test on Friday and T3 and T4 drawn today. Balance issues, been very healthy all my life.
Posted Tue, 1 Oct 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 4 hours later
Brief Answer:
Hypothyroidism more likely here

Detailed Answer:

I have read your query with diligence.

Tremors, weakness, weight gain, dizziness, dry eye, brain fog can all be due to under functioning thyroid or Hypothyroidism.

Broken toes/foot can be an entirely different problem unrelated to your thyroid status. Can you write a bit more about your balance issue? I did not get this one right.

Please wait for your test reports and let me know the T3, T4 and TSH levels.

This is a close possibility in you. Let us wait for the result and proceed further.

I am glad your blood pressure is controlled well. Continue the same.

Write back once you get the reports.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor